Hi Lyme Girl
I am sorry to hear that you are going a similiar situation, not much fun is it? I am sure that it could very well be a combo of all the things you mentioned that are causing the symptoms/signs you mention. I do find that talking to my counsellor really helps and to my doctor as well.
I would definetly mention the crying and mood swings to your doctor as your meds may be too high or low in dosage. I also find these forums are very helpful ....keep posting....and make sure you report your symptoms to your doctor and specialist asap especially if you were just put on these meds. and most important remember I am not a doctor...just friendly advice...good luck and hope you are feeling better! You can post to me anytime! (((Sheena)))
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.